# SDR SWIA2025091500009

- Difficulty date: September 9, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N839SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15472
- Aircraft time: 9,934 hours, 9,675 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC690151113
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF EAML 1696074 FOR LT WINGLET RAMP DAMAGE - APPROX. 7.0Â€? OF THE AFT SEGMENT OF WG STA398.00 T/E RIB HAS BEEN TORN OFF DUE TO THE IMPACT, WITH REMAINING SEGMENT DENTED, RESULTING IN 5-OFF UNUSABLE T/E FAIRING INSTALLATION HOLES NEAR WS 398.00 T/E  (FLIGHT 3898 - FILED CLOSED)REMOVED AND REPLACED LH WS 398 TRAILING EDGE RIB IN REF TO CRJ 900 SRM 51-42-21, 51-42-13 AND 51-42-06.
